Top 10 Tylenol Cold and Flu Severe Daytime – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

2 ct. of 8 fl. oz, Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine

#ad
Tylenol #ad - Formulated with acetaminophen for pain relief & fever reduction, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.

The nighttime formula also contains doxylamine succinate, phenylephrine HCl nasal decongestant, an antihistamine. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults. Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine.

They also aid in loosening mucus & flu symptoms including fever, nasal & chest congestion, cough, head & body aches & thinning bronchial secretions for more productive coughs. The liquid medicines both provide temporary relief of cold & sore throat.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.31 Inches
Length6.06 Inches
Width2.06 Inches

2. Tylenol

#ad

Tylenol Cold + Flu Severe Medicine Caplets for Fever, 24 ct., Pain, Cough & Congestion

#ad
Tylenol #ad - Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.

24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. This severe cold & flu medicine helps relieve fever, minor aches and pains, nasal congestion, sore throat, headache, and cough.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

3. Tylenol

#ad

Honey Lemon, 8 fl. oz, Liquid Daytime Cold and Flu Relief, Tylenol Cold + Flu Severe Flu Medicine

#ad
Tylenol #ad - It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant.

With this severe daytime flu relief for adults, get relief from nasal congestion, as well as mucus and chest congestion in a powerful non-drowsy formula. Cold medicine and flu relief for fever and sore throat, or mucus, as well as relief from head and body aches and cough. Tylenol cold + flu severe liquid flu medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor.

It also aids in loosening phlegm, and thinning bronchial secretions so coughs can be more productive. This non-drowsy cold medicine and flu relief comes in a daytime formula, which provides temporary relief of symptoms including fever, sore throat, and chest congestion during your waking hours.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.33 Inches
Length2.06 Inches
Weight0.68 Pounds
Width3.02 Inches
Part NumberJJ-289
ModelJJ-289

4. Tylenol

#ad

Tylenol Cold + Mucus Severe Day Liquid for Congestion Relief, 8 fl. Oz, Cool Burst

#ad
Tylenol #ad - Each 15-milliliter contains 5 milligrams of phenylephrine HCI, a decongestant, an expectorant, for nasal congestion relief along with 200 milligrams of guaifenesin, to help loosen phlegm mucus & thin bronchial secretions to make coughs more productive.

Each 15-milliliter contains 325 milligrams of the pain reliever and fever reducer acetaminophen, as well as 10 milligrams of dextromethorphan, a cough suppressant to help relieve cough. This daytime liquid cold medicine provides temporary relief of cold symptoms including fever, cough, sore throat, headache, minor body aches and pains, nasal congestion, and chest congestion caused by mucus.

The non-drowsy daytime formula of this adult liquid cold medicine provides multi-symptom relief of common cold symptoms and features a refreshing Cool Burst flavor. 8-fluid ounce bottle of tylenol cold + Mucus Severe Day Liquid medicine in Cool Burst flavor for multi-symptom relief in adults.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Weight16.3 Pounds
Width5 Inches

5. Tylenol

#ad

8 fl oz, Severe Daytime Cool Burst, Cold Multi-Symptom, Tylenol

#ad
Tylenol #ad - Relieves minor aches and pains, nasal congestion, coughing, and sore throat. Provides temporary relief of cold and flu symptoms. 15 ml contains: 325 mg of acetaminophen pain reliever/fever reducer, 10 mg of the cough suppressant dextromethorphan, 5 mg of the nasal decongestant phenylephrine, 200 mg of the expectorant guaifenesin.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.32 Inches
Length2.05 Inches
Weight0.5 Pounds
Width3 Inches
Part NumberASINPRILAK2441

6. Tylenol

#ad

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz Case of 12

#ad
Tylenol #ad - They also aid in loosening mucus thinning bronchial secretions for more productive coughs. Formulated with acetaminophen for pain relief fever reduction, guaifenesin as an expectorant dextromethorphan HBr cough suppressant.

The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime formula also contains doxylamine succinate, phenylephrine HCl nasal decongestant, an antihistamine. The liquid medicines both provide temporary relief of cold flu symptoms including fever, cough, nasal chest congestion, head body aches sore throat.

Value pack of tylenol cold flu cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height6.18 Inches
Length13.38 Inches
Width12.88 Inches

7. Tylenol

#ad

Liquid Daytime Flu Relief, 8 fl. oz, Tylenol Cold + Flu + Cough, Cold Medicine

#ad
Tylenol #ad - Previously known as “tylenol Cold Max, ” this flu medicine provides temporary relief of multiple symptoms in adults. With this triple-action daytime cold and flu relief, get your cough suppressed and your nasal congestion relieved.

This non-drowsy cold medicine and flu relief comes in a daytime formula, sore throat, which provides temporary relief of symptoms including fever, nasal congestion and cough during your waking hours. The flu medicine offers a Citrus Burst flavor. It combines acetaminophen for pain relief and fever reduction with phenylephrine for a nasal decongestant and dextromethorphan as a cough suppressant. Cold medicine and flu relief for fever and sore throat, as well as relief from head and body aches and cough.

Alongside this temporary relief, it also provides nasal congestion relief for stuffed up sinuses that can accompany a flu or cold. Tylenol cold + flu + cough in citrus burst flavor of liquid flu medicine contains acetaminophen for temporary pain relief, dextromethorphan for cough relief, phenylephrine for nasal congestion in an 8 fluid ounce bottle.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.32 Inches
Length2.08 Inches
Weight0.68 Pounds
Width2.99 Inches
Part NumberJJ-379
ModelJJ-379

8. Tylenol

#ad

24 Count, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Cough & Congestion Relief, Pain

#ad
Tylenol #ad - The nighttime relief caplets help reduce fever and relieve runny nose, sneezing, sore throat, cough, nasal congestion, headache, sinus congestion and pressure. The daytime relief caplets are formulated to reduce fever, sore throat, loosen phlegm and relieve headache, cough, body aches, nasal congestion and chest congestion.

24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.

The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

9. Tylenol

#ad

Pack of 50, Red, 2 Count, Tylenol Cold + Flu Severe Medicine Caplets for Fever & Cough Relief

#ad
Tylenol #ad - Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. This severe cold & flu medicine helps relieve headache, minor aches and pains, sore throat, nasal congestion, and cough. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. 2-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.76 Inches
Length3.29 Inches
Weight0.31 Pounds
Width4.42 Inches

10. Tylenol

#ad

Acetaminophen, 24 ct, Tylenol Cold Max Daytime Non-Drowsy Cold and Flu Relief

#ad
Tylenol #ad - Each cold & flu caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains. Medicine provides temporary relief for cold and flu symptoms including aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough and fever.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for daytime multi-symptom. Each non-drowsy caplet also contains 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. 24-count of tylenol cold Max non-drowsy cold and flu medicine with acetaminophen for multi-symptom relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length0.76 Inches
Weight0.03 Pounds
Width4.45 Inches
Part NumberJJ-2321
ModelJJ-2321